zbMATH — the first resource for mathematics

Existence of solutions for fractional multi-point boundary value problems at resonance with three-dimensional kernels. (English) Zbl 1445.34032
Summary: In this paper, by using Mawhin’s continuation theorem, we investigate the existence of solutions for a class of fractional differential equations with multi-point boundary value problems at resonance, and the dimension of the kernel for a fractional differential operator is three. An example is given to show our main result.
34A08 Fractional ordinary differential equations and fractional differential inclusions
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI
[1] Podlubny, I, Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. Calc. Appl. Anal., 5, 367-386, (2002) · Zbl 1042.26003
[2] Miller, KS, Ross, B: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993) · Zbl 0789.26002
[3] Kilbas, AA, Srivastava, HM, Trujillo, JJ: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[4] Zhou, Y, Wang, J, Zhang, L: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2016) · Zbl 1360.34003
[5] Podlubny, I: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications. Academic Press, San Diego (1998) · Zbl 0924.34008
[6] Magin, RL, Fractional calculus models of complex dynamics in biological tissues, Comput. Math. Appl., 59, 1586-1593, (2010) · Zbl 1189.92007
[7] El-Saka, HA, The fractional-order SIS epidemic model with variable population size, J. Egypt. Math. Soc., 22, 50-54, (2014) · Zbl 1336.92078
[8] Shabibi, M; Postolache, M; Rezapour, S; Vaezpour, SM, Investigation of a multi-singular pointwise defined fractional integro-differential equation, J. Math. Anal., 7, 61-77, (2016) · Zbl 1362.34018
[9] Shabibi, M; Rezapour, Sh; Vaezpour, S, A singular fractional integro-differential equation, UPB Sci. Bull., Ser. A, Appl. Math. Phys., 79, 109-118, (2017)
[10] Khalil, H; Khan, RA; Baleanu, D; Rashidi, MM, Some new operational matrices and its application to fractional order Poisson equations with integral type boundary constrains, Comput. Appl. Math., (2016)
[11] Baleanu, D; Uğurlu, E, Regular fractional dissipative boundary value problems, Adv. Differ. Equ., 2016, (2016) · Zbl 1419.34010
[12] Jiao, F; Zhou, Y, Existence of solutions for a class of fractional boundary value problems via critical point theory, Comput. Math. Appl., 62, 1181-1199, (2011) · Zbl 1235.34017
[13] Ge, B; Rădulescu, V; Zhang, J, Infinitely many positive solutions of fractional boundary value problems, Topol. Methods Nonlinear Anal., 49, 647-664, (2017) · Zbl 1375.35181
[14] Boucenna, A; Moussaoui, T, Existence results for a fractional boundary value problem via critical point theory, Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math., 54, 47-64, (2015) · Zbl 1354.34013
[15] Rezapour, Sh; Shabibi, M, A singular fractional differential equation with Riemann-Liouville integral boundary condition, J. Adv. Math. Stud., 8, 80-88, (2015) · Zbl 1318.34009
[16] Baleanu, D; Hedayati, V; Rezapour, S, On two fractional differential inclusions, SpringerPlus, 5, (2016)
[17] Agarwal, RP; O’Regan, D; Staněk, S, Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. Math. Anal. Appl., 371, 57-68, (2010) · Zbl 1206.34009
[18] Bai, Z; Lü, H, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl., 311, 495-505, (2005) · Zbl 1079.34048
[19] Liu, X; Jia, M; Ge, W, The method of lower and upper solutions for mixed fractional four-point boundary value problem with \(p\)-Laplacian operator, Appl. Math. Lett., 65, 56-62, (2017) · Zbl 1357.34018
[20] Jia, M; Liu, X, Multiplicity of solutions for integral boundary value problems of fractional differential equations with upper and lower solutions, Appl. Math. Comput., 232, 313-323, (2014) · Zbl 1410.34019
[21] Zhang, W; Liu, W; Chen, T, Solvability for a fractional \(p\)-Laplacian multipoint boundary value problem at resonance on infinite interval, Adv. Differ. Equ., 2016, (2016) · Zbl 1419.34047
[22] Chen, Y; Tang, X, Solvability of sequential fractional order multi-point boundary value problems at resonance, Appl. Math. Comput., 218, 7638-7648, (2012) · Zbl 1252.34004
[23] Bai, Z; Zhang, Y, The existence of solutions for a fractional multi-point boundary value problem, Comput. Math. Appl., 60, 2364-2372, (2010) · Zbl 1205.34018
[24] Jiang, W, The existence of solutions to boundary value problems of fractional differential equations at resonance, Nonlinear Anal., 74, 1987-1994, (2011) · Zbl 1236.34006
[25] Jiang, W, Solvability of fractional differential equations with \(p\)-Laplacian at resonance, Appl. Math. Comput., 260, 48-56, (2015) · Zbl 1410.34020
[26] Baleanu, D; Mousalou, A; Rezapour, S, A new method for investigating approximate solutions of some fractional integro-differential equations involving the Caputo-fabrizio derivative, Adv. Differ. Equ., 2017, (2017) · Zbl 1377.45004
[27] Baleanu, D; Mousalou, A; Rezapour, S, On the existence of solutions for some infinite coefficient-symmetric Caputo-fabrizio fractional integro-differential equations, Bound. Value Probl., 2017, (2017) · Zbl 1377.45004
[28] Aydogan, S; Baleanu, D; Mousalou, A; Rezapour, S, On approximate solutions for two higher-order Caputo-fabrizio fractional integro-differential equations, Adv. Differ. Equ., 2017, (2017) · Zbl 1377.45004
[29] Sen, M; Hedayati, V; Gholizade Atani, Y; Rezapour, S, The existence and numerical solution for a \(k\)-dimensional system of multi-term fractional integro-differential equations, Nonlinear Anal., Model. Control, 22, 188-209, (2017)
[30] Khalil, H; Khan, R; Baleanu, D; Saker, S, Approximate solution of linear and nonlinear fractional differential equations under m-point local and nonlocal boundary conditions, Adv. Differ. Equ., 2016, (2016) · Zbl 1419.34087
[31] Mawhin, J: Topological Degree and Boundary Value Problems for Nonlinear Differential Equations: Topological Methods for Ordinary Differential Equations. Springer, Berlin (1993) · Zbl 0798.34025
[32] Mawhin, J: Topological Degree Methods in Nonlinear Boundary Value Problems. NSF-CBMS Regional Conference Series in Mathematics, vol. 40. Am. Math. Soc., Providence (1979) · Zbl 0414.34025
[33] Lin, X; Zhao, B; Du, Z, A third-order multi-point boundary value problem at resonance with one three dimensional kernel space, Carpath. J. Math., 30, 93-100, (2014) · Zbl 1324.34035
[34] Li, S; Yin, J; Du, Z, Solutions to third-order multi-point boundary-value problems at resonance with three dimensional kernels, Electron. J. Differ. Equ., 2014, (2014) · Zbl 1290.34022
[35] Liang, J; Ren, L; Zhao, Z, Existence of solutions for a multi-point boundary value problems with three dimension kernel at resonance, Q. J. Math., 26, 138-143, (2011) · Zbl 1240.34060
[36] Zhao, Z; Liang, J; Ren, L, A multi-point boundary value problems with three dimension kernel at resonance, Adv. Math., 38, 345-358, (2009)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.